# SDR SWAA2019070134285

- Difficulty date: June 10, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,443 hours, 20,830 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 002951
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN THE #4 BEAM ADJACENT TO THE FASTENER HOLE CLOSEST TO THE INBOARD SKIN.  R&R DOOR PER AMM.
